Contents of Vol. 7, No. 1 (2011)

Slavko Simic
On weighted Stolarsky means 3 - 9
K. K. Dewan and Sunil Hans
Growth of the maximum modulus of polynomials with prescribed zeros 11 - 17
Cemil Tunç
On the boundedness of solutions of a non-autonomous differential equation of second order 19 - 29
G. Bastien and M. Rogalski
On the topological nature of the stable sets associated to the second invariant of the order q standard Lyness' equation 31 - 38
M. Garić-Demirović and M. Nurkanović
Dynamics of an anti-competitive two dimensional rational system of di erence equations 39 - 56
E. Thandapani and M. Vijaya
Classi cations of solutions of second order nonlinear neutral delay di erence equations with positive and negative coecients 57 - 66
S. S. Dragomir
New Jensen's type inequalities for differentiable log-convex functions of selfadjoint operators in Hilbert spaces 67 -80
V. Volenec, Z. Kolar-Begović and R. Kolar-Šuper
Kiepert triangles in an isotropic plane 81 - 90
Graciela María Desideri
Curvature via the de Sitter's space-time 91 - 101
Ram Shankar Gupta and A. Sharfuddin
Screen transversal lightlike submanifolds of inde nite Kenmotsu manifolds 103 - 113
Ivan Lončar
Hereditarily irreducible mappings of Cartesian product of continua 115 - 121
Mohamed Akkouchi
A strict fixed point problem for δ-asymptotically regular multifunctions and well-posedness 123 - 133
M. A. Akinlar and R. N. Ibragimov
Application of an image registration method to noisy images 135 - 144